Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 8, Pages 555-562
http://dx.doi.org/10.1155/S0161171200001514

Thermoelastic waves without energy dissipation in an unbounded body with a spherical cavity

1Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560 001, India
2Department of Mathematics, Islamia Institute of Technology, National Park Road, Bangalore 560 076, India

Received 20 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Chandrasekharaiah and K. S. Srinath, “Thermoelastic waves without energy dissipation in an unbounded body with a spherical cavity,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 555-562, 2000. https://doi.org/10.1155/S0161171200001514.